# SDR ASAA0752211

- Difficulty date: November 8, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 2,782 hours, 846 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE SPLIT DURING CLIMBOUT AT 6000. RT=45 LT=12.  AT FL390 RT=40 LT=40.  AT TOP OF DESCENT RT=23 LT=20.  REPLACED NR 1 HIGH STAGE VALVE & NR 1 HIGH STAGE REGULATOR.
